Acta mathematica scientia,Series A ›› 2022, Vol. 42 ›› Issue (5): 1306-1319.
Previous Articles Next Articles
Received:
2022-01-17
Online:
2022-10-26
Published:
2022-09-30
Contact:
Xuejun Zhang
E-mail:xuejunttt@263.net
Supported by:
CLC Number:
Yuting Guo,Xuejun Zhang. Composition Operators from Normal Weight General Function Spaces to Bloch Type Spaces[J].Acta mathematica scientia,Series A, 2022, 42(5): 1306-1319.
1 | Zhao R H . On a general family of function spaces. Ann Acad Sci Fenn Math Diss, 1996, 105, 1- 56 |
2 |
Zhang X J , He C Z , Cao F F . The equivalent norms of F(p, q, s) space in ![]() doi: 10.1016/j.jmaa.2012.12.032 |
3 |
Jiang L J , He Y Z . Composition operators from ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() |
4 |
Zhou Z H , Chen R Y . Weighted composition operator from ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() |
5 |
Shi J H , Luo L . Composition operators on the Bloch space of several complex variables. Acta Math Sin (English Series), 2000, 16, 85- 98
doi: 10.1007/s101149900028 |
6 |
Ye S L . Weighted composition operators from ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() doi: 10.4134/JKMS.2008.45.4.977 |
7 |
Yang W F . Volterra composition operators from ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() |
8 |
Liang Y X . On an integral-type operator from a weighted-type space to ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() doi: 10.1080/17476933.2014.926338 |
9 |
Wulan H S . Compactness of the composition operators from the Bloch space B to ![]() ![]() doi: 10.1007/s10114-005-0584-7 |
10 |
Zhang X J , Guo Y T , Shang Q L , Li S L . The Gleason's problem on ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() doi: 10.1007/s11785-017-0743-8 |
11 |
Zhang X J , Xu S , Li S L , Xiao J B . Composition operators on ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() doi: 10.1007/s11785-016-0610-z |
12 |
Li S L , Zhang X J , Xu S . The equivalent characterization of ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() ![]() |
13 |
Li S X , Stević S . Generalized composition operators on Zygmund spaces and Bloch type spaces. J Math Anal Appl, 2008, 338, 1282- 1295
doi: 10.1016/j.jmaa.2007.06.013 |
14 | Xiao J . Composition operators associated with Bloch-type spaces. Complex Var Theory Appl, 2001, 46 (2): 109- 121 |
15 |
Wulan H S, Zhu K H. Möbius Invariant ![]() ![]() |
16 |
Chen H H , Gauthier P . Composition operators on ![]() doi: 10.4153/CJM-2009-003-1 |
17 |
Zhang X J , Xi L H , Fan H X , Li J F . Atomic decomposition of ![]() ![]() |
18 |
张学军, 吕睿昕, 唐鹏程. ![]() |
Zhang X J , Lv R X , Tang P C . Several equivalent characterizations of general Hardy type spaces on the unit ball in ![]() |
|
19 | Hu Z J . Composition operators between Bloch-type spaces in the polydisc. Sci in China, 2005, 48A (supp): 268- 282 |
20 |
Zhang X J , Xu S . Weighted differentiation composition operators between normal weight Zygmund spaces and Bloch spaces in the unit ball of ![]() ![]() ![]() ![]() doi: 10.1007/s11785-018-0810-9 |
21 |
Li S L , Zhang X J . Composition operators on the normal weight Zygmund spaces in high dimensions. J Math Anal Appl, 2020, 487 (2): 124000
doi: 10.1016/j.jmaa.2020.124000 |
22 |
Li S L , Zhang X J , Xu S . The compact composition operator on the ![]() |
23 |
Zhang X J , Huang Y . Composition operator between normal weight Dirichlet type space and Bloch type space. Complex Var Ellipt Equ,
doi: 10.1080/17476933.2021.1934678 |
24 | Littlewood J . On inequalities in the theory of functions. Proc London Math Soc, 1925, 23 (2): 481- 519 |
25 |
Nordgren E . Composition operators. Canad J Math, 1968, 20, 442- 449
doi: 10.4153/CJM-1968-040-4 |
26 |
Rudin W. Function Theory in the Unit Ball of ![]() |
27 | Zhu K H. Spaces of Holomorphic Functions in the Unit Ball. New York: Springer (GTM 226), 2005 |
28 | Cowen C , MacCluer B . Composition Operators on Spaces of Analytic Functions. Boca Raton: CRC Press, 1995 |
29 |
Liu Y M , Yu Y Y . Weighted differentiation composition operators from mixed-norm to Zygmund spaces. Numer Funct Anal Optim, 2010, 31, 936- 954
doi: 10.1080/00268976.2010.505108 |
30 | Lou Z J . Composition operators on Bloch type spaces. Analysis, 2003, 23, 81- 95 |
31 | Wang M F . Weighted composition operators between Dirichlet spaces. Acta Math Sci, 2011, 31B (2): 641- 651 |
32 |
Tang X M . Essential norms of weighted composition operators from Bloch-type space to ![]() ![]() |
33 |
Tang X M . Extended Cesàro operators between Bloch-type spaces in the unit ball of ![]() |
[1] | Anran Li,Dandan Fan,Chongqing Wei. Existence and Asymptotic Behaviour of Solutions for Kirchhoff Type Equations with Zero Mass and Critical [J]. Acta mathematica scientia,Series A, 2022, 42(6): 1729-1743. |
[2] | Wenjie Liu,Shengli Xie. Existence Results of Mild Solutions for Impulsive Neutral Measure Differential Equations with Infinite Delay [J]. Acta mathematica scientia,Series A, 2022, 42(6): 1671-1681. |
[3] | Wending Xu,Ting Zhong. The Convergence of Nonsmooth Newton's Method [J]. Acta mathematica scientia,Series A, 2022, 42(5): 1537-1550. |
[4] | Jie JIANG. BOUNDEDNESS AND EXPONENTIAL STABILIZATION IN A PARABOLIC-ELLIPTIC KELLER–SEGEL MODEL WITH SIGNAL-DEPENDENT MOTILITIES FOR LOCAL SENSING CHEMOTAXIS [J]. Acta mathematica scientia,Series A, 2022, 42(3): 825-846. |
[5] | Shuyan QIU, Chunlai MU, Hong YI. BOUNDEDNESS AND ASYMPTOTIC STABILITY IN A PREDATOR-PREY CHEMOTAXIS SYSTEM WITH INDIRECT PURSUIT-EVASION DYNAMICS [J]. Acta mathematica scientia,Series A, 2022, 42(3): 1035-1057. |
[6] |
Teng HUANG.
A COMPACTNESS THEOREM FOR STABLE FLAT ![]() ![]() ![]() ![]() ![]() ![]() |
[7] | Zerong He,Nan Zhou. Optimal Harvesting in a Competing System of Hierarchical Age-Structured Populations [J]. Acta mathematica scientia,Series A, 2022, 42(1): 228-244. |
[8] | Ning Xu,Zehua Zhou,Ying Ding. Commutators of Weighted Composition Operators on Hardy Space of the Unit Ball [J]. Acta mathematica scientia,Series A, 2021, 41(6): 1606-1615. |
[9] | Zhe Jia,Zuodong Yang. Global Boundedness in a Chemotaxis-Haptotaxis Model with Nonlinear Diffusion and Signal Production [J]. Acta mathematica scientia,Series A, 2021, 41(5): 1382-1395. |
[10] | Pengcheng Tang,Si Xu,Xuejun Zhang. Bergman Type Operators on Logarithmic Weight General Function Spaces in Cn [J]. Acta mathematica scientia,Series A, 2020, 40(5): 1151-1162. |
[11] | Yaoyao Han,Kai Zhao. Boundedness of Marcinkiewicz Integral and Its Commutator on Non-Homogeneous Metric Measure Spaces [J]. Acta mathematica scientia,Series A, 2020, 40(3): 597-610. |
[12] | Haide Gou. Existence of L-Quasi Mild Solutions for Damped Elastic Systems in Banach Spaces [J]. Acta mathematica scientia,Series A, 2020, 40(2): 408-421. |
[13] | Si Xu,Xuejun Zhang. Weighted Composition Operator on the Normal Weight Zygmund Space in the Unit Ball [J]. Acta mathematica scientia,Series A, 2020, 40(2): 288-303. |
[14] | Limin Zhang,Haiyan Xu,Chunhua Jin. Global Existence and Stability to a Prey-Taxis Model with Porous Medium Diffusion and Indirect Signal Production [J]. Acta mathematica scientia,Series A, 2019, 39(6): 1381-1404. |
[15] | Bo Zhu,Baoyan Han,Lishan Liu. Existence of Mild Solutions for a Class of Fractional Semilinear Integro-Differential Equation of Mixed Type [J]. Acta mathematica scientia,Series A, 2019, 39(6): 1334-1341. |
Viewed | ||||||||||||||||||||||||||||||||||||||||||||||||||
Full text 186
|
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Abstract 102
|
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Cited |
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Shared | ||||||||||||||||||||||||||||||||||||||||||||||||||
Discussed |
|